# SDR SWIA201540596

- Difficulty date: January 8, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 32,305 hours, 44,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERWING EMERGENCY LIGHT ON RT SIDE DIM.  R & R THE BATTERY PACK.  EMERGENCY LIGHTS OPS CHECKED GOOD.
